| Catalog Number |
22603-B007T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It is reported, we have had two bags that were primed with this tubing have substantial leaks at the texium site of the tubing.
Additional Manufacturer Narrative
H10: the customer reported the sets were leaking substantially from the texium, and returned 17 unused, representative samples of material 22603-b007t, lot 25045721.Upon initial visual examination, the sets had no defects or abnormalities.All 17 of the sets were opened and then infused with water, pressurized, and check for leaks or other abnormalities.The testing was unable to replicate the reported, or any other, failure.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The investigation was unable to confirm a root cause without a replicated failure.The root cause is unknown.
Event or Problem Description
No additional information was provided.